Day Nurse capsules are a daytime cold and flu remedy from the creators of Night Nurse. Do you love Night Nurse, but find that it makes you feel too drowsy to take during the day? Day nurse is the perfect solution! Its non-drowsy formula tackles all the same cold and flu symptoms as Night Nurse, without making you feel groggy or sleepy.
Store below 25°C.
Store in the original package.
Keep out of the sight and reach of children.
Preparation and Usage
Day Nurse capsules are not suitable for use in children under the age of 16.
Take 2 Day Nurse capsules with a sip of water or another cool drink. Take every 4 hours, as needed, but do not take more than 8 capsules (4 doses) a day.
If you plan on using another paracetamol-based remedy to ease your symptoms at night (such as Night Nurse capsules) do not take more than 6 capsules (3 doses) a day.
Please read the enclosed leaflet before use – Click Here
Do not exceed stated dose.
Do not take with any other products containing paracetamol.
Do not take with any other flu, cold or decongestant products.
If symptoms persist consult your doctor.